Pacific Journal of Mathematics

Normal subgroups of monomial groups.

Allan B. Gray, Jr.

Article information

Source
Pacific J. Math., Volume 12, Number 2 (1962), 527-532.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036491

Mathematical Reviews number (MathSciNet)
MR0144974

Zentralblatt MATH identifier
0109.02102

Subjects
Primary: 20.20

Citation

Gray, Allan B. Normal subgroups of monomial groups. Pacific J. Math. 12 (1962), no. 2, 527--532. https://projecteuclid.org/euclid.pjm/1103036491


Export citation

References

  • [1] R. Baer, Die kompositionsreihe der Gruppe aller eineindeutigenabbildungeneiner unendlichen Reihe auf sich, Studia Mathematica, 5 (1934), 15-17.
  • [2] R. Crouch, Monomial groups, Trans. Amer. Math. Soc, 80 (1955), 187-215.
  • [3] R. Crouch and W. R. Scott, Normal subgroups of monomial groups, Proc. Amer. Math. Soc, 8 (1957), 931-936.
  • [4] O. Ore. Theory of monomial groups, Trans. Amer. Math. Soc, 51 (1942), 15-64.